# SDR SIMA20250626017

- Difficulty date: June 26, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003: FRAME 87 SHEAR CLIP BETWEEN STRINGERS 27-28R IS CORRODED. (LEVEL 2 CORROSION) REMOVED AND REPLACED SHEAR CLIP AT FR 87 STGR 27R-28R IAW ERJ 175 SRM 51-40-08.
